MAUDE Adverse Event Report: COOK INC. PIVET GUIDE EMBRYO TRANSFER SET; MQF, CATHETER, ASSISTED REPRODUCTION

COOK INC. PIVET GUIDE EMBRYO TRANSFER SET; MQF, CATHETER, ASSISTED REPRODUCTION
Model Number G30457
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported after the customer used the pivet guide embryo transfer set to aspirate the culture medium, for an intrauterine embryo transfer surgery, dark spots were observed on the tip of the inner catheter under a microscope.Repeated flushing with the culture medium failed to remove them.The customer refused to use the product and the procedure was completed by using another new device the customer provided a photo; the issue seems to be more of a general contamination or material discoloration issue.The patient did not require any additional procedures due to this occurrence.The complainant has not reported any adverse effects on the patient due to this occurrence.
 
Additional Manufacturer Narrative
E1: phone: (b)(6).H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Correction: d4 (primary udi number).Investigation ¿ evaluation.It was reported after the customer used the pivet guide embryo transfer set to aspirate the culture medium, for an intrauterine embryo transfer surgery, dark spots were observed on the tip of the inner catheter under a microscope.Repeated flushing with the culture medium failed to remove them.The customer refused to use the product and the procedure was completed by using another new device.The customer provided a photo; the issue seems to be more of a general contamination or material discoloration issue.The patient did not require any additional procedures due to this occurrence.The complainant has not reported any adverse effects on the patient due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, specifications, manufacturing instructions (mi), and instructions for use (ifu), as well as a visual inspection of the returned device, were conducted during the investigation.One transfer catheter was returned to cook for evaluation.There were no apparent dark spots noted at the tip of the device material.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots revealed no recorded discrepancies relevant to the failure mode.A review of complaint history records found no other related complaints associated with the failure mode for the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The ifu packaged with the device does not contain information relevant to the reported event.Based on the information provided, inspection of the returned device, and the results of the investigation, a possible cause of the dark sports in the clear tubing reported by the customer could have been imperfections of the device material itself.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
PIVET GUIDE EMBRYO TRANSFER SET
Common Device Name
MQF, CATHETER, ASSISTED REPRODUCTION
Manufacturer (Section D)
COOK INC.
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC.
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23360456
Report Number1820334-2025-01293
Device Sequence Number8863850
Product Code MQF
UDI-Device Identifier00827002304574
UDI-Public(01)00827002304574(17)280407(10)16544649
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K173103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG30457
Device Catalogue NumberK-PETS-5000
Device Lot Number16544649
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale